Volume 19, issue 3 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
A new gauge slice for the relative Bauer–Furuta invariants

Tirasan Khandhawit

Geometry & Topology 19 (2015) 1631–1655
Bibliography
1 M F Atiyah, V K Patodi, I M Singer, Spectral asymmetry and Riemannian geometry, I, Math. Proc. Cambridge Philos. Soc. 77 (1975) 43 MR0397797
2 S Bauer, A stable cohomotopy refinement of Seiberg–Witten invariants, II, Invent. Math. 155 (2004) 21 MR2025299
3 S Bauer, M Furuta, A stable cohomotopy refinement of Seiberg–Witten invariants, I, Invent. Math. 155 (2004) 1 MR2025298
4 C Conley, Isolated invariant sets and the Morse index, CBMS Regional Conference Series in Math. 38, Amer. Math. Soc. (1978) MR511133
5 M Furuta, Monopole equation and the $\frac{11}8$–conjecture, Math. Res. Lett. 8 (2001) 279 MR1839478
6 T Iwaniec, C Scott, B Stroffolini, Nonlinear Hodge theory on manifolds with boundary, Ann. Mat. Pura Appl. 177 (1999) 37 MR1747627
7 T Khandhawit, Twisted Manolescu–Floer spectra for Seiberg–Witten, PhD thesis, Massachusetts Institute of Technology (2013)
8 P Kronheimer, C Manolescu, Periodic Floer pro-spectra from the Seiberg–Witten equations, arXiv:math/0203243
9 P Kronheimer, T Mrowka, Monopoles and three-manifolds, New Math. Monographs 10, Cambridge Univ. Press (2007) MR2388043
10 H L Kurland, On the two definitions of the Conley index, Proc. Amer. Math. Soc. 106 (1989) 1117 MR982405
11 F Lin, A Morse–Bott approach to monopole Floer homology and the triangulation conjecture, arXiv:1404.4561
12 J Lin, $\mathrm{Pin}(2)$–equivariant KO–theory and intersection forms of spin four-manifolds, arXiv:1401.3264
13 C Manolescu, $\mathrm{Pin(2)}$–equivariant Seiberg–Witten Floer homology and the triangulation conjecture, arXiv:1303.2354
14 C Manolescu, Seiberg–Witten–Floer stable homotopy type of three-manifolds with $b_1=0$, Geom. Topol. 7 (2003) 889 MR2026550
15 C Manolescu, On the intersection forms of spin four-manifolds with boundary, Math. Ann. 359 (2014) 695 MR3231012
16 D Salamon, Connected simple systems and the Conley index of isolated invariant sets, Trans. Amer. Math. Soc. 291 (1985) 1 MR797044
17 G Schwarz, Hodge decomposition: A method for solving boundary value problems, Lecture Notes in Math. 1607, Springer (1995) MR1367287